# SDR AALA202406030603

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 12,699 hours, 4,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: A PIECE OF THE GIRT BAR ON L1 DOOR FELL OFF. REMOVED AND REPLACED L1 DOOR GIRT BAR STOP ASSEMBLY. L1 DOOR GIRT BAR OPERTIONAL CHECK NORMAL GOOD. PER AMM 25-60-00.
